# SDR UPS08851619

- Difficulty date: January 11, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Stiffener
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STIFFENER BROKEN ON RUDDER LOWER SIDE.  RUDDER REPLACED ON N/R 123801.
